safire asked in HealthMental Health · 1 decade ago

what happens when you mix fioricet with prozac and wellbutrin?

2 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Are you nuts? The mechanism of how Wellbutrin is unknown and actually almost falls into a class on its own.

    I really question a physician's cerebral validity(or lack thereof), when they prescribe a powerful antidepressant like prozac which is an SSRI (selective serotonin reuptake inhibitor), with something which they really don't know how it will react on its own, let alone with another medication!

    Then add fioricet to the package? Fioricet can cause overdose when mixed with drugs of the antidepressant variety.

    It sounds like a good mix to scramble your dura matter my friend.

    Or worse still, cause liver damage as prozac is a drug that metabolizes so poorly.

    Get yourself a second opinion.

    And just in case you're looking for a cheap buzz and just wonder what kind of high it will be, then make sure your affairs are in order first before you start on a cycle of these three medications.

    Source(s): Me. My studies in 'Understunding Drugs on Human Behaviour', 'Drugs in Society','The Diagnostics and Statistics Manual', etc...etc...as well as my own personal experiences.
  • 1 decade ago

    if you dont know i wouldnt try it and if you already tried it and are having some sort of weird reaction/symtoms call poison control or the ER and find out

Still have questions? Get your answers by asking now.